On the generalized Hua problem
Izvestiya. Mathematics , Tome 59 (1995) no. 6, pp. 1149-1171.

Voir la notice de l'article provenant de la source Math-Net.Ru

We determine the precise value of the exponent of convergence of the improper integral $$ \gamma_1=\int _{\mathbb R^r}\biggl|\int_0^1e^{2\pi if(x)}\,dx\biggr|\,d\alpha_1\dots d\alpha_r, $$ where $f(x)=\alpha_1x^{C_1}+\dots+\alpha_rx^{C_r}$, $0$ are arbitrary real numbers.
@article{IM2_1995_59_6_a2,
     author = {A. Zrein},
     title = {On the generalized {Hua} problem},
     journal = {Izvestiya. Mathematics },
     pages = {1149--1171},
     publisher = {mathdoc},
     volume = {59},
     number = {6},
     year = {1995},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1995_59_6_a2/}
}
TY  - JOUR
AU  - A. Zrein
TI  - On the generalized Hua problem
JO  - Izvestiya. Mathematics 
PY  - 1995
SP  - 1149
EP  - 1171
VL  - 59
IS  - 6
PB  - mathdoc
UR  - http://geodesic.mathdoc.fr/item/IM2_1995_59_6_a2/
LA  - en
ID  - IM2_1995_59_6_a2
ER  - 
%0 Journal Article
%A A. Zrein
%T On the generalized Hua problem
%J Izvestiya. Mathematics 
%D 1995
%P 1149-1171
%V 59
%N 6
%I mathdoc
%U http://geodesic.mathdoc.fr/item/IM2_1995_59_6_a2/
%G en
%F IM2_1995_59_6_a2
A. Zrein. On the generalized Hua problem. Izvestiya. Mathematics , Tome 59 (1995) no. 6, pp. 1149-1171. http://geodesic.mathdoc.fr/item/IM2_1995_59_6_a2/

[1] Hua L. K., “On Tarry's problem”, Quart. J. Math., 9 (1938), 315–320 | DOI | Zbl

[2] Hua L. K., “On the number of solutions of Tarry's problem”, Acta Scientia Sinica, 1 (1952), 1–70 | MR

[3] Arkhipov G. I., Karatsuba A. A., Chubarikov V. N., Teoriya kratnykh trigonometricheskikh summ, Nauka, M., 1987 | MR

[4] Arkhipov G. I., Karatsuba A. A., Chubarikov V. N., “Tochnaya otsenka chisla reshenii odnoi sistemy diofantovykh uravnenii”, Izv. AN SSSR. Ser. matem., 42:6 (1978), 1187–1226 | MR | Zbl

[5] Zrein A., Osobye integraly v additivnykh zadachakh varingovskogo tipa, Dis. ...kand. fiz.-mat. nauk, Izd-vo MGU, M., 1993